×

zbMATH — the first resource for mathematics

Arithmetical properties of finite rings and algebras, and analytic number theory. (English) Zbl 0203.34403

MSC:
16P10 Finite rings and finite-dimensional associative algebras
11N45 Asymptotic results on counting functions for algebraic and topological structures
11N80 Generalized primes and integers
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] P. Hall, A contribution to the theory of groups of prime-power order, Proc. London Math. Soc. (2) 36 (1934), 29-95.
[2] G. H. Hardy and S. Ramanujan, Asymptotic formulae concerning the distribution of integers of various types, Proc. London Math. Soc. (2) 16 (1917), 112-132. · JFM 46.0198.03
[3] G. H. Hardy and S. Ramanujan, Asymptotic formulae in combinatory analysis, Proc. London Math. Soc. (2) 17 (1918), 75-115. · JFM 46.0198.04
[4] Graham Higman, Enumerating \?-groups. I. Inequalities, Proc. London Math. Soc. (3) 10 (1960), 24 – 30. · Zbl 0093.02603
[5] D. G. Kendall and R. A. Rankin, On the number of Abelian groups of a given order, Quart. J. Math., Oxford Ser. 18 (1947), 197 – 208. · Zbl 0031.15303
[6] Helmut Wegmann, Beiträge zur Zahlentheorie auf freien Halbgruppen. I, J. Reine Angew. Math. 221 (1966), 20 – 43 (German). · Zbl 0142.01402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.